Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 47, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 2, 2012, 3:18 PM CDT for Harris County, Liberty County, Montgomery County, Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2012, 3:18 PM CDT (20:18 UTC)
- Expired
- Apr 2, 2012, 4:01 PM CDT
- In force
- 43 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Harris County, TX, Liberty County, TX, Montgomery County, TX
The radar
The Houston radar (KHGX), 73 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 3:20 PM CDT | HAIL 1 | Bush-Intercontinental A, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3588 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 441 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
489
WUUS54 KHGX 022018
SVRHGX
TXC201-291-339-022115-
/O.NEW.KHGX.SV.W.0047.120402T2018Z-120402T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
318 PM CDT MON APR 2 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HARRIS COUNTY IN SOUTHEAST TEXAS...
WESTERN LIBERTY COUNTY IN SOUTHEAST TEXAS...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS...
* UNTIL 415 PM CDT
* AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO QUARTER
SIZE. THIS STORM WAS LOCATED NEAR BUSH-INTERCONTINENTAL
AIRPORT...AND MOVING NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY
OF PRODUCING PEA SIZE HAIL AT BUSH-INTERCONTINENTAL AIRPORT.
* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
LIMITED TO WOODBRANCH...SPRING...SPLENDORA...ROMAN FOREST...PORTER
HEIGHTS...PATTON VILLAGE...KINGWOOD AND CLEVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2988 9529 3000 9543 3033 9521 3040 9503
3025 9483
TIME...MOT...LOC 2017Z 225DEG 29KT 3003 9525
$$3 follow-up statements
623
WWUS54 KHGX 022034
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
334 PM CDT MON APR 2 2012
TXC201-291-339-022115-
/O.CON.KHGX.SV.W.0047.000000T0000Z-120402T2115Z/
HARRIS TX-LIBERTY TX-MONTGOMERY TX-
334 PM CDT MON APR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR MONTGOMERY...LIBERTY AND HARRIS COUNTIES...
AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS APPROACHING THE HUMBLE...KINGWOOD AND PORTER
AREAS...MOVING NORTHEAST AT 35 MPH. AT 328 PM CDT...QUARTER SIZE
HAIL WAS REPORTED AT BUSH-INTERCONTINENTAL AIRPORT.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODBRANCH...ROMAN FOREST...PATTON VILLAGE...SPLENDORA...PLUM
GROVE...NORTH CLEVELAND...CLEVELAND AND TARKINGTON PRAIRIE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2992 9524 3006 9538 3033 9521 3040 9503
3025 9483
TIME...MOT...LOC 2032Z 225DEG 29KT 3012 9515
$$163
WWUS54 KHGX 022046
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
346 PM CDT MON APR 2 2012
TXC201-291-339-022115-
/O.CON.KHGX.SV.W.0047.000000T0000Z-120402T2115Z/
HARRIS TX-LIBERTY TX-MONTGOMERY TX-
346 PM CDT MON APR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN MONTGOMERY...WESTERN LIBERTY AND NORTHERN HARRIS
COUNTIES...
AT 343 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
DIME SIZE HAIL IN THE KINGWOOD AREA. THIS STORM WAS LOCATED NEAR
KINGWOOD AND WAS MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODBRANCH...ROMAN FOREST...PATTON VILLAGE...SPLENDORA...PLUM GROVE
AND TARKINGTON PRAIRIE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2996 9520 3009 9533 3040 9503 3025 9483
3017 9493
TIME...MOT...LOC 2045Z 225DEG 29KT 3013 9514
$$670
WWUS54 KHGX 022101
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
401 PM CDT MON APR 2 2012
TXC201-291-339-022108-
/O.CAN.KHGX.SV.W.0047.000000T0000Z-120402T2115Z/
HARRIS TX-LIBERTY TX-MONTGOMERY TX-
401 PM CDT MON APR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN
MONTGOMERY...WESTERN LIBERTY AND NORTHERN HARRIS COUNTIES IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AS IT HAS BEEN
MOVING OUT OF THE KINGWOOD AREA AND HEADING TOWARD THE WESTERN
PORTIONS OF LIBERTY COUNTY. SMALL HAIL IS STILL POSSIBLE WITH THIS
STORM.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 2996 9520 3009 9533 3040 9503 3025 9483
3017 9493
TIME...MOT...LOC 2058Z 225DEG 28KT 3014 9511
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:37 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 2, 12:37 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1237 PM CDT MON APR 2 2012
.AVIATION...
MCV EAST OF UTS LIFTING NORTHEAST WITH MOST PRECIP OVER EXCEPT FOR
A SMALL AREA OF SCATTERED SHRA/TSRA FROM AROUND CXO-IAH-EFD-BPT.
THESE SOUTHERN STORMS SHOULD BE OUT OF THE VICINITY IN THE NEXT
HOUR OR SO. EXPECT SOUTH-SOUTHEAST WINDS TO RESPOND VIGOROUSLY IN
THE WAKE OF THE DEPARTING CONVECTIVE COMPLEX AND THE PRESSURE
FALLS IN WEST TEXAS INCREASING TO 10-15KTS AND GUSTY. VFR CIGS
WILL END TONIGHT AS LOWER DECK DEVELOPS AROUND 1500-2000FT AFTER
03Z AND CONTINUE THROUGH THE EARLY MORNING HOURS. EXPECT A ROUND
OF SHRA/TSRA TO BE MARCHING EAST FROM THE HILL COUNTRY AND NEARING
CLL AFTER 03/18Z AND IAH 03/21Z. WILL PROBABLY GET A FEW SHOWERS
UNDERNEATH THE CAP ON THE MODERATE ONSHORE FLOW AFTER 08Z NEARER
TO THE COAST.
45
&&
.PREV DISCUSSION... /ISSUED 1100 AM CDT MON APR 2 2012/
UPDATE...
STRONG THUNDERSTORMS ALONG THE LEADING EDGE OF THE MCS THAT IS
MOVING THROUGH SOUTHEAST TEXAS THIS MORNING HAVE PUSHED OUT OF ALL
BUT OUR FAR NORTHEASTERN COUNTIES. WIDESPREAD LIGHT PRECIPITATION
REMAINS ACROSS THE EASTERN HALF OF SOUTHEAST TEXAS BUT SHOULD BE
COMING TO AN END OVER THE NEXT HOUR OR SO. HAVE TRENDED POPS
DOWNWARD THIS AFTERNOON ACROSS OUR EASTERN COUNTIES AS THIS SYSTEM
CONTINUES TO PUSH OFF TO THE EAST AND NORTHEAST. SKIES ARE
BEGINNING TO CLEAR ACROSS OUR WESTERN COUNTIES AND WE SHOULD STILL
SEE A FAIRLY WARM AFTERNOON ACROSS THE REGION. HAVE LOWERED TEMPS
SLIGHTLY FOR OUR CENTRAL AND NORTHEASTERN COUNTIES AS
PRECIPITATION AND LINGERING CLOUD COVER SHOULD HELP TO HOLD MAX
TEMPS IN THE LOW 80S. UPDATED GRIDS ALREADY OUT. 38
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 82 70 80 64 82 / 30 20 50 50 10
HOUSTON (IAH) 83 71 83 67 85 / 30 20 50 50 20
GALVESTON (GLS) 81 73 81 71 81 / 40 20 50 50 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TUESDAY MORNING FOR
THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY FROM 1 AM TO 8 AM CDT TUESDAY FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH LATE TONIGHT FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
&&
DISCUSSION...38
AVIATION/MARINE...45Hazardous weather outlook, Apr 2, 5:42 AM CDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 542 AM CDT MON APR 2 2012 TXZ199-200-210>214-226-227-235>238-030530- AUSTIN-BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-HARRIS- JACKSON-LIBERTY-MATAGORDA-MONTGOMERY-WALLER-WHARTON- 542 AM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON. SOME OF THE STORMS COULD BE STRONG TO SEVERE WITH WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER POTENT UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE SOUTHERN PLAINS ON TUESDAY AND WEDNESDAY. THIS FEATURE WILL TRIGGER ADDITIONAL THUNDERSTORMS. SOME OF THE STORMS COULD AGAIN BE STRONG AND CONTAIN DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD PREPARE FOR POSSIBLE ACTIVATION LATER TODAY. TXZ163-164-176>179-195>198-030530- BRAZOS-BURLESON-GRIMES-HOUSTON-MADISON-POLK-SAN JACINTO-TRINITY- WALKER-WASHINGTON- 542 AM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A MID LEVEL SHORT WAVE WILL MOVE NORTHEAST TODAY AND THIS FEATURE WILL TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS. WEAK CAPPING IS PRESENT THIS MORNING BUT MODEST HEATING SHOULD ALLOW THE CAP TO BREAK. STORMS THAT DEVELOP THIS AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THE BEST CHANCE TO EXPERIENCE HAZARDOUS WEATHER WILL LIE NORTH OF A BRENHAM TO HUNTSVILLE TO CLEVELAND LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER POTENT UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE SOUTHERN PLAINS ON TUESDAY AND WEDNESDAY. THIS FEATURE WILL TRIGGER ADDITIONAL THUNDERSTORMS. SOME OF THE STORMS COULD AGAIN BE STRONG AND CONTAIN DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD PREPARE FOR POSSIBLE ACTIVATION LATER TODAY.
In the hours before
Special weather statement, Apr 2, 10:09 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1009 AM CDT MON APR 2 2012
TXZ163-164-179-021615-
HOUSTON-POLK-TRINITY-
1009 AM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 1007 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 34 MILES SOUTHEAST OF CROCKETT...MOVING NORTH AT
30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...PENNINGTON...LATEXO...
KENNARD AND CROCKETT.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3152 9509 3147 9509 3145 9501 3086 9495
3081 9517 3084 9523 3087 9525 3089 9523
3091 9527 3135 9552 3153 9532 3153 9510
TIME...MOT...LOC 1509Z 167DEG 26KT 3092 9513Special weather statement, Apr 2, 1:18 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
118 PM CDT MON APR 2 2012
TXZ200-214-021900-
CHAMBERS-LIBERTY-
118 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 12 MILES SOUTH OF LIBERTY...MOVING
NORTHEAST AT 25 MPH. THE STORM WILL BE CAPABLE OF WIND GUSTS OF UP
TO 40 MPH AND HAIL UP TO ONE HALF INCH.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WALLISVILLE...MOSS
HILL...LIBERTY...KENEFICK...HARDIN...DEVERS...DAYTON LAKES...DAYTON
AND COVE.
LAT...LON 2975 9479 2986 9496 3031 9482 3027 9465
3012 9459 3012 9445 3011 9444
TIME...MOT...LOC 1818Z 216DEG 22KT 2988 9481Local storm report, Apr 2, 1:50 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
150 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM HAIL LIBERTY 30.05N 94.80W
04/02/2012 E1.00 INCH LIBERTY TX LAW ENFORCEMENT
LIBERTY COUNTY SHERIFFS OFFICE REPORTED DIME AND
QUARTER SIZED HAIL FALLING FOR 7 OT 8 MINUTES AT THE
OFFICE.
&&
EVENT NUMBER HGX1200001
PROCHAZKASpecial weather statement, Apr 2, 2:26 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
226 PM CDT MON APR 2 2012
TXZ163-164-178-179-200-022030-
HOUSTON-LIBERTY-POLK-SAN JANCINTO-TRINITY-
226 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LOVELADY TO
ONALASKA TO SEGNO...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...SEGNO...ROMAYOR...
PENNINGTON...MOSCOW...LEGGETT...APPLE SPRINGS...SEVEN OAKS...
LOVELADY...LIVINGSTON...KENNARD AND GOODRICH.
SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3138 9495 3135 9495 3133 9489 3114 9483
3109 9462 3105 9457 3100 9465 3050 9453
3048 9472 3032 9466 3026 9473 3119 9553
3149 9510
TIME...MOT...LOC 1925Z 279DEG 23KT 3110 9536 3031 9468Special weather statement, Apr 2, 2:36 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
236 PM CDT MON APR 2 2012
TXZ213-227-022030-
FORT BEND-HARRIS-
236 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NEAR THE SUGAR LAND AND MISSOURI CITY AREA...
MOVING NORTHEAST AT 25 MPH. THESE STORMS ARE SHOWING SIGNS OF
BECOMING SEVERE...AND SEVERE THUNDERSTORM WARNINGS MIGHT BE NEEDED.
LARGE HAIL UP TO QUARTER SIZE IS POSSIBLE.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...MEMORIAL...WEST
UNIVERSITY PLACE...TOWN WEST...SUGAR LAND...STAFFORD...SPRING
VALLEY...PINEY POINT VILLAGE...MISSOURI CITY...MEADOWS...HUNTERS
CREEK VILLAGE...HOUSTON...HILSHIRE VILLAGE...FRESNO...BUNKER HILL
VILLAGE AND BELLAIRE.
GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 2959 9537 2958 9542 2955 9543 2951 9550
2961 9567 2986 9552 2967 9525
TIME...MOT...LOC 1935Z 217DEG 24KT 2964 9552The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:35 AM CDT | Special Marine Warning | HGX | 115 min | |
| Apr 2, 5:00 AM CDT | Special Weather Statement | HGX | Jackson | 45 min |
| Apr 2, 5:45 AM CDT | Special Weather Statement | HGX | Matagorda, Wharton | 60 min |
| Apr 2, 5:47 AM CDT | Special Marine Warning | HGX | 58 min | |
| Apr 2, 6:40 AM CDT | Special Marine Warning | HGX | 2 hr | |
| Apr 2, 6:49 AM CDT | Special Weather Statement | HGX | Brazoria, Colorado, Wharton | 56 min |
| Apr 2, 6:56 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Harris | 49 min |
| Apr 2, 7:24 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Harris, Waller, Washington | 26 min |
| Apr 2, 7:47 AM CDT | Special Weather Statement | HGX | Harris, Montgomery | 43 min |
| Apr 2, 8:03 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris, Liberty | 42 min |
| Apr 2, 8:28 AM CDT | Special Weather Statement | HGX | Chambers, Liberty | 62 min |
| Apr 2, 9:47 AM CDT | Areal Flood Advisory | HGX | Liberty, Polk, San Jacinto | 118 min |
| Apr 2, 10:09 AM CDT | Special Weather Statement | HGX | Houston, Trinity | 66 min |
| Apr 2, 10:37 AM CDT | Small Craft Advisory | HGX | 17 hr | |
| Apr 2, 1:18 PM CDT | Special Weather Statement | HGX | Liberty | 42 min |
| Apr 2, 1:23 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 39 min |
| Apr 2, 1:23 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, San Jacinto | 37 min |
| Apr 2, 1:51 PM CDT | Severe Thunderstorm Warning | HGX | Harris | 54 min |
| Apr 2, 2:26 PM CDT | Special Weather Statement | HGX | Polk, Trinity | 64 min |
| Apr 2, 2:36 PM CDT | Special Weather Statement | HGX | Harris | 54 min |
| Apr 2, 2:46 PM CDT | Severe Thunderstorm Warning | HGX | Harris | 35 min |
| Apr 2, 2:51 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery, Waller | 54 min |
| Apr 2, 3:51 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 54 min |
| Apr 2, 4:56 PM CDT | Special Weather Statement | HGX | San Jacinto | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.